Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Decreased number of menstruation days. Taken Cerazette, Hese. Is it normal?

before having my daughter i was having regular periods every 28 days for 7 days i had my little girl via ecs in april 2011 i then went on cerezette after 12 weeks of having her, i was on hese for 6months and then stopped taking them i have had regular periods since which are every 28days but now only last for1 day at the most 2 days so its now been nearly 7 months off cerezette is this normal for my cycles to change so drastically
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi dear,

Cerazette is a progesterone contraceptive, these hormones bring about some changes to the uterus. So often the amount of blood loss reduces, it is normal and for good. It is normal it you are bleeding for 2 days, soaking atleast 2 pads daily. Sometimes the characteristics of menstrual cycle change after pregnancy, and this is a normal phenomenon.

Take care
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor